Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Not able to retract the penile foreskin. Not responding to medication. What to do?

Im uncircumcised and my foreskin has tighten to the point of not retracting at all not even forcefully. It seems to be just focused on the tip of the foreskin with a white discolored look and a tough thick skin that seems to lessen but comes back. My doctor has given me creams and anti biotics but none has done anything and im still waiting to see a uorologist. Can you help
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have developed what is called as Phimosis.
The only treatment option for this condition is to get circumcised .Consult qualified General surgeon or Urologist for clinical examination .He will carry out the circumcision under local anaesthesia.This will solve your problem permanently.
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor